# SDR AMTA200600352

- Difficulty date: May 25, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Tripped
- Location: A/C Sys
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK TRIP ON T/O.  RESET OK IAW QRH.  OP CHECK OK IAW MM.  (K)
